Lithuanian Mathematical Journal

, Volume 19, Issue 3, pp 356–368 | Cite as

A class of random dependent shifts invariant on recurrent point processes

  • U. Zähle
Article
  • 11 Downloads

Keywords

Point Process Recurrent Point Dependent Shift 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. J. Daley, “Queueing input processes,” Adv. Appl. Prob.,8, 395–415 (1976).Google Scholar
  2. 2.
    H. Debes, “Über den Ausgang eines GI/GI/1/0-Bedienungsystems mit vorzeitiger Bedienungsbeen digung,” Math. Operationsforschung u. Stat., Ser. Optimization (in print).Google Scholar
  3. 3.
    K.-H. Fichtner, “Abhängige Verschiebungen von Punktprozessen. I,” Math. Nach. (in print).Google Scholar
  4. 4.
    W. Rinow, Lehrbuch der Topologie [in German], Berlin (1975).Google Scholar
  5. 5.
    I. I. Gihman and A. V. Skorokhod, The Theory of Stochastic Processes, Springer-Verlag (1974).Google Scholar
  6. 6.
    T. E. Harris, “Random measures and motions of point processes,” Z. Wahrscheinlichkeitsth. Verw. Geb.,18, 85–115 (1971).Google Scholar
  7. 7.
    J. Mecke, “Invarianzeigenschaften allgemeiner Palmscher Masse,” Math. Nachrichten,65, 335–344 (1975).Google Scholar
  8. 8.
    U. Zähle, “A generalization of a model of motion without overtaking,” Izv. Akad. Nauk SSSR, Tekh. Kibernetika,5, 100–103 (1972).Google Scholar
  9. 9.
    Yu. K. Belyaev, “A simplified model of motion without overtaking,” Izv. Akad. Nauk SSSR, Tekh. Kibernetika,3, 17–21 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • U. Zähle

There are no affiliations available

Personalised recommendations